MathSciNet Relay Station
MathSciNet bibliographic data
MR203231 (34 #3084) 35.99 (90.10)
Berger, Melvyn S.; Meyers, Norman G. On a system of nonlinear partial differential equations arising in mathematical economics. Bull. Amer. Math. Soc. 72 1966 954–958.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement